# SDR V0XD20202212002

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS FROM FRAME STATIONS 693.00-813.00 AND 847.00-865.00 CORRODED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER 80892 WORK CARD 2119.  CORRODED SEAT TRACKS PART NUMBERS SH970-37543-3, SH690-36284-1, SH690-36285-2, AND SH670-36260-5.
